# SDR SIMA201910243003

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 30,398 hours, 29,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE MIDDLE  EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LIGHT BULB IAW AMM 33-50-08 OPC GOOD. SEE NRWC 841-DFW-02609
